# SDR CALA2017093003349

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 70,236 hours, 26,788 cycles
- Engine: Iae V2527A5
- Engine time: 72,375 hours, 28,446 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2527A5
- Part serial: V10052
- Condition: Smoke
- Location: Nr 1
- Part time: 72,375 hours, 28,446 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

ON TAXI IN AIRCRAFT BEHIND US REPORTED SMOKE FROM ENG1. SHUTDOWN ON TAXI IN REMOVE ENGINE SERIAL NR V10052 AND INSTALL ENGINE SERIAL NR V11076 7 PAGE 14 ITEM O(9). ENGINE IS DOWN AND FIREWALL COMPLETE PER MT71-01 E MOUNT BOLTS, MT71-017 PG 16  ITEM 14. ACCOMPLISHED ENGINE INSTALL UP TO AND INCLUDING THE TORQUE OF THE MT 71-017 COMPLETED FOR ENGINE CHANGE S/N V11076 ON AND S/N V10051.
